# SDR DALA2015022001486

- Difficulty date: February 14, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON BEAM 1 AND DOOR STOP 12 OF LT FWD EMERGENCY EXIT DOOR.  THE ANGLE WAS FABRICATED, TREATED, PAINTED, INSTALLED IAW SRM 51-30-1, 51-30-5, DWG 9957735, REV G.
